RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 6, Pages 825–833 (Mi mz9151)  

This article is cited in 5 scientific papers (total in 5 papers)

Residual Subsets in the Space of Finitely Generated Groups of Diffeomorphisms of the Circle

L. A. Beklaryan

Central Economics and Mathematics Institute, RAS, Moscow

Abstract: Finitely generated groups of diffeomorphisms of the circle are considered in different problems of geometry, wave theory, variational calculus, etc. In particular, the set of such groups contains groups freely acting on the orbits of almost each point of the circle. The present paper deals with the structure of the set of finitely generated groups of diffeomorphisms with a given number of generators and with the above property. It is shown that such a set contains a residual subset (i.e., contains the countable intersection of open everywhere dense subsets).

Keywords: diffeomorphisms of the line, diffeomorphisms of the circle, finitely generated group, residual set, mutually transversal diffeomorphisms

DOI: https://doi.org/10.4213/mzm9151

Full text: PDF file (427 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:1, 29–35

Bibliographic databases:

UDC: 512.544.43
Received: 19.05.2011

Citation: L. A. Beklaryan, “Residual Subsets in the Space of Finitely Generated Groups of Diffeomorphisms of the Circle”, Mat. Zametki, 92:6 (2012), 825–833; Math. Notes, 93:1 (2013), 29–35

Citation in format AMSBIB
\Bibitem{Bek12}
\by L.~A.~Beklaryan
\paper Residual Subsets in the Space of Finitely Generated Groups of Diffeomorphisms of the Circle
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 6
\pages 825--833
\mathnet{http://mi.mathnet.ru/mz9151}
\crossref{https://doi.org/10.4213/mzm9151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3205943}
\zmath{https://zbmath.org/?q=an:06158158}
\elib{http://elibrary.ru/item.asp?id=20731641}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 1
\pages 29--35
\crossref{https://doi.org/10.1134/S0001434613010033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315582900003}
\elib{http://elibrary.ru/item.asp?id=20431868}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874555552}


Linking options:
  • http://mi.mathnet.ru/eng/mz9151
  • https://doi.org/10.4213/mzm9151
  • http://mi.mathnet.ru/eng/mz/v92/i6/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Metric invariants and questions of classification”, Russian Math. Surveys, 70:2 (2015), 203–248  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. Belmiloudi A., “Dynamical Behavior of Nonlinear Impulsive Abstract Partial Differential Equations on Networks With Multiple Time-Varying Delays and Mixed Boundary Conditions Involving Time-Varying Delays”, J. Dyn. Control Syst., 21:1 (2015), 95–146  crossref  mathscinet  zmath  isi  scopus
    3. L. A. Beklaryan, “Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems”, Sb. Math., 207:8 (2016), 1079–1099  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Criteria for almost nilpotency”, Sb. Math., 210:4 (2019), 495–507  mathnet  crossref  crossref  adsnasa  isi  elib
    5. L. A. Beklaryan, “O massivnykh podmnozhestvakh v prostranstve konechno porozhdënnykh grupp diffeomorfizmov pryamoi i okruzhnosti v sluchae gladkosti $C^{(1)}$”, Fundament. i prikl. matem., 22:4 (2019), 51–74  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:67
    References:44
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020